# SDR CA020502007

- Difficulty date: April 11, 2002
- Submitted: May 7, 2002
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 13,547 hours
- Engine: Ge CF343A1
- System (JASC): 4990 · APU Oil System
- Part: Apu
- Part number: 49100011
- Condition: Failed
- Location: Apu Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) AIR TURN BACK, AIRCRAFT CABIN FILLED WITH SMOKE, RETURN TO ST-LOUIS.  AIRCRAFT DEPARTED WITH THE APU UNDER MEL DUE TO LOW OIL QUANTITY & APU SHUTDOWN (APU FAILURE) OIL FROM THE APU WENT IN THE LT PACK CAUSING THE SMOKE.  REPLACED THE APU AND THE PACK.
